Search found 6 matches

by Gaely
Mon Jul 05, 2010 1:54 am
Forum: General Topics: RLS/WED
Topic: Anyone been told u spend 2 much time talk about your health?
Replies: 30
Views: 2984

Do you talk too muvh sbout your illness?

I do not tlak too much to my adult children (ages 23 & 34) Expect when I bipolar kciks into high gear and then I talk none stop!! I fill up their voice mail boxes with none stop messages. They just tell me to get my meds adjustd. But I only have one support person to tslk sbout RLS or my fears f...
by Gaely
Sun Jul 04, 2010 6:45 pm
Forum: General Topics: RLS/WED
Topic: Anyone been told u spend 2 much time talk about your health?
Replies: 30
Views: 2984

Takling too much about illness when they don't want to hear

I think I am slowly cathing on from all your comments. I know without a doubt I need to establish some "safe" people (this messgae board being one avnue). For whatever reason, I used to take it personally, myDH is not on the safe list....he can't be, he doesn't know how. Y ou know, I have ...
by Gaely
Sun Jul 04, 2010 3:37 pm
Forum: General Topics: RLS/WED
Topic: Anyone been told u spend 2 much time talk about your health?
Replies: 30
Views: 2984

anyone been told they talk 2 much about illness

All the time...I least that is how I perceive it. I hvae bipolar disroder (fairly unstable), COPD and RLS. Any any given day at least one fo those come up...whether I am acting"crazy", having trouble breathing because it is humid out or a new change in RLS medication is driving up the wall...
by Gaely
Sat Jul 03, 2010 8:49 am
Forum: Just Joined?
Topic: New member
Replies: 11
Views: 2920

thank you for you for your replies

Yes, it is very hard to manage two major illiness at once when so many meds for bipolae tends to make resrless leg worst in particular seroquel and lithium. And both requip and methodone have the side effects of making mood disorders worse. but I rather, as I said before Have the mood disotder get w...
by Gaely
Fri Jul 02, 2010 5:20 pm
Forum: Just Joined?
Topic: New member
Replies: 11
Views: 2920

Doc takes me off Requip, puts me on methdone

In the past month aside from the insomnia, I have been sleepwalking doing all sorts of bzarre things. Doc said it was the requip and I am now weaning off and he has put me on methdone. The jury is still out on that. The seroquel definitely makes RLS worse, but so do most of the antipsychotics. (whic...
by Gaely
Mon Jun 28, 2010 3:42 pm
Forum: Just Joined?
Topic: New member
Replies: 11
Views: 2920

New member

I have had moderately severe RLS for about 3 years. For the first year I tried to manage it myself with muscle relaxants (semi effective) but for the past 2 years I have seen a movement specialist nuerologist and he put me on Requip which has worked well for me EXCEPT he keeps having to increase the...

Go to advanced search